# SDR DALA2021122007871

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-211
- Aircraft serial: 7268
- Aircraft time: 12,046 hours, 6,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ON CRV CHECK FOUND SEAT MOUNTED EMERGENCY LIGHT INOP AT 17C.FWD TO MEL 33-50-03B. REQUIRES HARNESS MPN#08702-1673 STOCK#32- 3300-3-0586.PART NIS MSP. PLACARD INSTALLED. REMOVED AND REPLACED HARNESS AT SEAT 17C PER A321 AWM 33-51. OPS CHECK GOOD. PLACARD REMOVED. (LP# 6177864)
